Series with complex terms whose range of convergence is a line
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 47-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_10_a6,
author = {I. P. Milovidova},
title = {Series with complex terms whose range of convergence is a~line},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {47--56},
year = {1971},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_10_a6/}
}
I. P. Milovidova. Series with complex terms whose range of convergence is a line. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1971), pp. 47-56. http://geodesic.mathdoc.fr/item/IVM_1971_10_a6/